# SDR S2YA98021

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLT CREW HAD WRITTEN UP THE LT AC BUS AS FAILING INFLIGHT.  MAINTENANCE INSPECTED THE A/C AND FOUND FOUR WIRES CHAFFING IN THE LT FORWARD LEADING EDGE WING ROOT WS 29.06.  THE WIRES WERE CHAFFING ON A GUIDE PLATE THAT ROUTES THE WIRES THROUGH PART OF THE LEADING EDGE.  IT WAS THOUGHT THAT THE WIRE INSULATION HAD BEEN CUT ON THE EDGE OF THE GUIDE PLATE DURING INSTALLATION AT THE FACTORY.  THE WIRE NR'S ARE P24A10, P250E8, P150A10, AND P250A8.  THESE WIRES ARE USED FOR INVERTER AND AVIONICS POWER.  NEW SECTIONS OF WIRE WERE INSTALLED, AND AFTER SATISFACTORY OPERATIONAL CHECK, THE A/C WAS RETURNED TO SERVICE.  (M)
